MathSciNet Relay Station
MathSciNet bibliographic data
MR79267 (18,60a) 55.0X
Curtis, M. L. The covering homotopy theorem. Proc. Amer. Math. Soc. 7 (1956), 682–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement